About 3 months ago I was struggling to manage elevated b/p and to continue to take a Rx of Azilect and also to continue to take otc Gabba-Plex. Briefly, the history is that theanine in the Gabba-Plex increased the elevation of my b/p a common side-effect to Azilect. The update is that by taking just 1/2 mg Azilect in the wee hours of the morning, 3 am to 6 am I find I can take Gabba-Plex starting 6-8 hours after with no significant elevation of b/p. That is important to me because I found Gabba-Plex beneficial for my mood, memory, and ability focus on daily tasks. Also, when I am taking Gabba-Plex I find I need less Sinemet for some reason. Possibly because I sleep better, I do not know. Hopefully 1/2 mg Azilect is therapeutic.
Update on high b/p azilect and theani... - Parkinson's Movement
Update on GABBA-PLEX. 8 moths ago I was taking Azilect, so I quit Gabbba-plex due to high bp effect. Eventally I also quit Azilect, the Sinemet too for I had discovered natural therapies that suited my need for symptom relief. However, I discontinued to use GABBA-Plex after I took some at the same time as a few capsules of natural sourced products and went into hard tremors for a few hours. Recently, I was loking at all the bttles of GABBA-PLEX in the pantry and I had a brain storm. I wondered whether the hard spasms were caused by the GABBA-PLEX or something ellllllse or just the GABA-PLEX accentuating the L DOPA to a higher than desirable point (I had noticed that while on Sinemet I needed less Sinemet if I took GABBA-PLEX). So today (2 hours after lunch) I took Mucuna Pruriens, Quercetin/Bromeain, Vit C. When I was feeling a bit dissapointed over an hour later by the rather poor benefit I was getting, I took a cap of GABBA-Plex to risk an experiment. My mood raised as it used to and I got a little more tremor but not much and I went for a walk and that went well. I had a bit mre lift in my feet. From this experience I feel I can begin again to use GABBA-PLEX for an adjunct to L Dopa for the moood benefit, if needed, as long as I reduce my intake of MP and do not take them close together. Sorry aboout the typing, multiple letters...etc., you know its the darn tremor.